# SDR ASAA2024052850425

- Difficulty date: May 28, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541013
- Condition: Corroded
- Location: Bs 312-328 Rbl11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA STA 312 - 328 LBL 11 FLOOR STIFFNER HAS CORROSION. GROUNDED - YES. REMOVED CORROSION FROM FWD WET AREA, STA 312-328, LBL 11 FLOOR STIFFENER (PANEL BREAK) REF B737-800 SRM 53-10-51-OI-2, TABLE 3 ITEM (8)PER B737-800 SRM 53-10-51-1A-1, PAR. 4.F (2) ORIG. THICK 0.080, MAT LOSS 0.056, REMAINING THICK 0.024 OUT OF LIMITS PER B737-800 SRM 53-10-51-1A, FIG 105, DETAIL C. REMOVED PANEL BREAK AT STA 312-328 LBL 11 TO FOM PER 737-800 SRM 51-40-02-OG-0. RECEIVED NEW PART PO#1092677. LOCATED AND DRILLED IAW B737-800 SRM 51-40-05. INSTALLED STIFFENER IAW B737-800 SRM 51-40-02 AND IAW B737-800 BAC DWG 141A5400 REV:- INSTALED NUT PLATES (5EA) PER B737-800 SRM 51-40-10-2R-0 UP TO STEP 4.F.(1) CURE TIME START 8:15 PERFORMED NUT PLATE CURE TEST IAW B737-800 SRM 50-40-10. LOAD TEST PASSED CURE VERIFIED.
